# SDR MALA030186

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3329, GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH WHEN GEAR SELECTED UP POSITION HYDRAULIC PUMP SEEMS TO WORK NORMALLY.  MAINTENANCE FOUND LT MAIN GEAR UPLOCK SWITCH FROZEN.  CLEANED SWITCH, CYCLED LANDING GEAR 5 TIMES IAW SAAB AMM 32-30-00.  ALL CHECKS GOOD.
